Alert archive / Rhode Island / Coastal Flood Statements in 2020
Coastal Flood Statement 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this coastal flood statement at Apr 13, 2020, 3:53 AM EDT for Bristol County, Kent County, Providence County, Rhode Island. It took effect at Apr 13, 2020, 12:00 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2020, 3:53 AM EDT (07:53 UTC)
- In effect from
- Apr 13, 2020, 12:00 PM EDT
- Expired
- Apr 13, 2020, 3:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
Counties Bristol County, RI, Kent County, RI, Providence County, RI
The radar
The Boston radar (KBOX), 37 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 7.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1558 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 449 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
102
WHUS41 KBOX 130753
CFWBOX
Coastal Hazard Message
National Weather Service Boston/Norton MA
353 AM EDT Mon Apr 13 2020
RIZ002-004-005-131600-
/O.NEW.KBOX.CF.S.0003.200413T1600Z-200413T1900Z/
Southeast Providence RI-Eastern Kent RI-Bristol RI-
353 AM EDT Mon Apr 13 2020
* WHAT...Minor coastal flooding of inundation above
ground level expected in low-lying areas near shorelines and
tidal waterways (5.9 to 6.4 feet Mean Lower Low Water).
* WHERE...Southeast Providence RI, Bristol RI and Eastern Kent
RI Counties. This includes the city of Providence including Fox
Point area.
* WHEN...From noon today to 3 PM EDT this afternoon.
* IMPACTS...Some water on low lying roads and property.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways.
&&
&&
Time of high total tides are approximate to the nearest hour.
Narragansett Bay at Fox Point
MLLW Categories - Minor 7.0 ft, Moderate 9.0 ft, Major 10.5 ft
MHHW Categories - Minor 2.3 ft, Moderate 4.3 ft, Major 5.8 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
13/03 AM 3.6/ 4.1 -1.1/-0.7 0.5/ 1.0 1 None
13/02 PM 5.9/ 6.4 1.2/ 1.7 2.0/ 2.5 3 None
14/02 AM 4.5/ 5.0 -0.2/ 0.2 0.1/ 0.6 2 None
14/02 PM 3.9/ 4.4 -0.9/-0.4 0.1/ 0.6 1 None
15/03 AM 4.2/ 4.7 -0.6/-0.1 0.1/ 0.6 1 None
15/03 PM 3.7/ 4.2 -1.0/-0.5 0.1/ 0.6 1 None
Narragansett Bay at Conimicut Point
MLLW Categories - Minor 7.0 ft, Moderate 8.5 ft, Major 10.0 ft
MHHW Categories - Minor 2.4 ft, Moderate 3.9 ft, Major 5.4 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
13/03 AM 3.7/ 4.2 -0.9/-0.4 0.8/ 1.3 1-2 None
13/02 PM 5.9/ 6.4 1.3/ 1.8 2.0/ 2.5 3 None
14/02 AM 4.4/ 4.9 -0.2/ 0.2 0.1/ 0.6 1 None
14/02 PM 3.9/ 4.4 -0.8/-0.2 0.1/ 0.6 1 None
15/03 AM 4.0/ 4.5 -0.6/-0.1 0.1/ 0.6 1 None
15/03 PM 3.9/ 4.4 -0.8/-0.2 0.2/ 0.8 1 None
Narragansett Bay at Quonset Point
MLLW Categories - Minor 6.0 ft, Moderate 7.5 ft, Major 9.5 ft
MHHW Categories - Minor 1.9 ft, Moderate 3.4 ft, Major 5.4 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
13/03 AM 3.4/ 3.9 -0.8/-0.2 0.8/ 1.3 1-2 None
13/02 PM 4.9/ 5.4 0.8/ 1.3 1.6/ 2.0 3 None
14/02 AM 3.7/ 4.2 -0.3/ 0.2 0.0/ 0.5 1 None
14/02 PM 3.2/ 3.7 -0.9/-0.4 0.0/ 0.5 1 None
15/03 AM 3.5/ 4.0 -0.7/-0.2 0.0/ 0.5 1 None
15/03 PM 3.4/ 3.9 -0.8/-0.2 0.2/ 0.7 1 None
Mount Hope Bay near Bristol Point RI
MLLW Categories - Minor 7.0 ft, Moderate 9.5 ft, Major 12.0 ft
MHHW Categories - Minor 2.5 ft, Moderate 5.0 ft, Major 7.5 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
13/03 AM 3.7/ 4.2 -0.9/-0.4 0.8/ 1.3 2 None
13/02 PM 5.2/ 5.7 0.7/ 1.1 1.7/ 2.2 3 None
14/02 AM 4.2/ 4.7 -0.2/ 0.2 0.1/ 0.6 2 None
14/02 PM 3.6/ 4.1 -1.0/-0.5 0.1/ 0.6 1 None
15/03 AM 4.0/ 4.5 -0.6/-0.1 0.1/ 0.6 1 None
15/03 PM 3.6/ 4.1 -1.0/-0.5 0.2/ 0.7 1 None
&&
$$What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Apr 13, 2:02 AM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 13, 2:02 AM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
202 AM EDT Mon Apr 13 2020
.SYNOPSIS...
A powerful low will track across the Great Lakes Monday with
strong to damaging winds likely impacting southern New England.
Also heavy showers, some torrential downpours and scattered
thunderstorms may result in localized flooding as well. A cold
front will swing through Monday evening, with improving
conditions and diminishing west winds. Dry and seasonable
weather on Tuesday. This is followed by cooler temperatures mid
to late in the week. Several chances for showers mid to late in
the week, but no washouts are expected.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
2 AM Update ... no changes from previous forecast.
=============================================================
No major changes to the forecast in the latest update. Leading
edge of the rain shield at 10 PM in the Philadelphia area and
moving steadily northeast. Good model agreement among
deterministic and ensemble guidance for rain to overspread
western MA/CT just after midnight and then into RI and eastern
MA around daybreak (~ 6 am). Southerly flow beginning to
increase with 22 kt at MVY and 26 kt at MQE. Winds will continue
to increase overnight although strong to damaging winds hold
off until late Mon morning and especially Mon afternoon.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
Monday...
*** Strong to Damaging Winds Likely Monday afternoon ***
*** Low risk of isolated flooding with 2"+ rainfall possible ***
Strong Winds...
12Z NAM model continues to show very strong low level southerly
jet moving across E Mass/RI during Monday, on the order of
90-100 kt at H85, with 50-75 kt winds at H925. Big question will
be whether the low level inversion will break if surface temps
become mild enough to bring the strong winds down.
Model guidance has suggested that wind gusts could reach up to
50 to 60 kt as the low level jet passes prior to the cold front
pushing eastward. Looks like the highest winds will occur from
midday through Monday afternoon especially across central and
eastern areas. May see gusts over 60 kt across the southern near
shore waters. Still uncertain whether these winds will mix down
due to colder air below H925 along the S coast. Will need to
monitor the temperature trends during Monday. If increased
mixing does work in at the surface, could see milder temps than
currently forecast which may allow even stronger winds to mix
down.
However, based on the latest guidance, have upgraded to a High
Wind Warning for all areas except Franklin county, where a Wind
Advisory is in effect from midday on Monday into early Monday
night.
Heavy Rain...
Models continue to signal anomalous moisture plume ahead of the
strong Great Lakes system pushing across the region. PWATs up
to 3 to 4 SD above seasonal normal will move across, highest
across central and western areas. Noting the record rainfall
from the SPC sounding climatology for April 13 is 1.32 inches at
KCHH, with the April max rainfall of 1.55 inches. So, as
mentioned in the previous discussion, could see areas of very
heavy rainfall Monday morning into the afternoon. Current
forecast suggests rainfall of 1 to 1.5 inches, possibly up to
1.7 inches across portions of N CT into W RI. Leaned toward the
WPC guidance for QPF amounts. Some question whether winds may
become a bit more SE across western areas, which could add an
upslope component and locally heavier rainfall across the E
slopes of the Berkshires.
Latest update from WPC still keeps the region in a marginal risk for
excessive rainfall on Monday. At this point, leaned toward the WPC
guidance for QPF amounts on this package. So, will continue to
monitor latest guidance for this potential.
Monday night...
As the strong low pushes NE across western Quebec as it deepens
to a sub 980 hPa low, the trailing cold front will swing across
the region Monday evening. The pressure gradient will relax,
allowing winds to diminish as well. Will see SW winds gusting
up to 40-50 kt across eastern areas early, but will diminish to
20-30 kt by around midnight though some higher gusts may linger
across the higher inland terrain and along the coast a bit
longer.
Leftover showers will quickly shift offshore and weaken Monday
evening. Clouds will also dissipate and shift offshore, so skies
will become mostly clear especially across the interior after
midnight. Expect temps to bottom out in the mid to upper 30s
across the higher terrain to the mid-upper 40s along the coastal
plain.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...
* Active pattern through the extended with several opportunities
for light precipitation. No washouts expected at this point
in time.
* Temperatures trending downward into the middle of the week.
Rebounding late in the week, but still remaining near to
below normal.
Details...
Tuesday...
A cutoff low will be located by James Bay/western Quebec early on
Tuesday. This feature will rotate northward into northern portions
of Quebec. This will keep New England under cyclonic flow. A weak
mid level ridge will build into the Great Lakes. This will nudge a
surface high into southern New England, which will bring dry and
quiet weather.
Will see westerly flow aloft which will advect colder air into the
region at 925 hPa. This will bring some downsloping across the
region, so have increased high temperatures a bit from the previous
forecast. Nudged temperatures up to the 75th percentile of guidance
as there are questions on how much cloud cover will be in place over
the region. If skies are clearer than currently anticipated then
temperature will need to be bumped up further. High temperatures
will be in the 50s across southern New England. Expect cooler
readings along the eastern slopes of the Berkshires.
Good agreement amongst deterministic guidance for strong mixing.
Lapse rates within the boundary layer are adiabatic roughly up to
1.5 km AGL. Right now have gusts of 15 to 20 kts. Not out of the
question that we tap into gusts of 25 to 35 kts if we can completely
mix down winds at higher elevations within the PBL.
Tuesday Night through Wednesday...
Cyclonic flow persists through this time period. Will see a
shortwave trough embedded within the broader cyclonic flow start out
in the Upper Mississippi River Valley Tuesday night and dig into the
central Great Lakes by Wednesday morning. The trough will then lift
into northern New England late on Wednesday. This feature will
interact with the stalled out front extending from the Carolinas to
well offshore of New England. Expect a broad low to develop and ride
along the front. This will bring chances of rain showers with the
best opportunity for these showers across the South Coast, Cape Cod
and the Islands. Expect slight chances further to the north and
west, but should be dry across central and western MA.
Still good agreement amongst deterministic guidance with the
GFS/ECMWF coming more in line with one another today, whereas the
GEM keeps the front further offshore. Ensemble plumes show
clustering of QPF roughly ranging from roughly a tenth of an inch to
a quarter of an inch with the highest amounts expected over
Nantucket and Marthas Vineyard.
Flow aloft will become west northwesterly and advect colder air into
the region. This will bring cooler readings to the region. Low
temperatures heading into Wednesday will generally be in the 30s.
The only exception is along the coast where lows will be around 40.
High temperatures on Wednesday top out in the 40s across the region.
Wednesday Night through Saturday...
Cyclonic flow persists across southern New England through the rest
of the extended. Confidence in the forecast decreases in this window
as models begin to break down the timing and intensity of waves
sliding through and in addition mass fields are significantly
different from model to model and run to run. Due to the uncertainty
have kept the NBM guidance through this window. Still appears that
any precipitation will be light in nature as shortwaves quickly move
through.
High temperatures will be near to below normal during this timeframe
with readings ranging from the 40s to low 50s. Low temperatures will
be in the 30s.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
06z update ... high confidence on overall weather theme but some
uncertainty on exact timing.
Today ...
Very strong south winds develop toward 15z with strongest winds
16z-21z. Sustained winds of 20-30 kt with gusts of 50-60 kt!
Even stronger winds aloft resulting in LLWS. Rain overspreads
the area 06z-12z from southwest to northeast. Then heavy at
times with torrential downpours especially across CT/RI and
western- central MA. Low risk of an isolated thunderstorm 21z-
00z. VFR at 06z quickly gives way to MVFR/IFR as rain
overspreads the region.
Tonight ...
Leftover showers and isolated thunderstorm at 00z quickly gives
way to improving weather with wind shift to the west 02z-05z
from west to east. IFR/MVFR at 00z improves to VFR with wind
shift along with dry weather. West winds will gusts up to 25 kt
at times overnight.
Tuesday ...
VFR, dry weather and west winds 10-20 kt.
KBOS Terminal...High confidence in the TAF. Strongest wind and
heaviest rain 18z-21z. LLWS.
KBDL Terminal...High confidence in the TAF. Strongest wind and
heaviest rain 16z-21z. LLWS. Low risk of isolated thunder 21z-
00z.
Outlook /Tuesday Night through Friday/...
Tuesday Night through Wednesday: Mainly VFR, with local MVFR
possible. Slight chance SHRA.
Wednesday Night: Mainly VFR, with local IFR possible. Slight
chance SHSN.
Thursday: Mainly VFR, with areas MVFR possible. Breezy. Slight
chance SHRA.
Thursday Night: VFR. Breezy.
Friday: Mainly VFR, with local MVFR possible. Breezy. Chance
SHRA.
&&
.MARINE...
*** Storm Warning in effect from Monday afternoon into Monday
evening ***
Tonight...
Rapidly deepening low pressure moves across the central Great
Lakes. S winds increase to 20-30 kt toward daybreak on Monday.
Showers move in from W-E after midnight.
Monday...
Southerly winds continue to quickly increase. Expect winds up to
25-40 kt gusting up to 50-60 kt, highest during the afternoon.
Heavy showers move across, along with scattered thunderstorms.
Poor visibility in areas of fog. Seas build to 18-22 feet,
highest on the southern open waters.
Monday night...
S-SW winds 25-35 kt gusting to 50 kt, highest across the eastern
waters early, will shift to W and diminish. Gusts up to 25-35 kt
linger after midnight, but should drop below small craft toward
daybreak Tuesday. Seas up to 18-20 ft offshore and across the
southern waters early, subsiding to 5 to 8 feet on the eastern
waters and up to 11 ft on the southern outer waters by daybreak
Tuesday.
Outlook /Tuesday Night through Friday/...
Tuesday: Winds less than 25 kt. Rough seas up to 12 ft.
Tuesday Night: Winds less than 25 kt. Local rough seas. Chance
of rain showers.
Wednesday: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers.
Wednesday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft.
Thursday: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers.
Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft.
Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Chance of rain showers.
&&
.TIDES/COASTAL FLOODING...
Southerly winds will intensify tonight and especially on
Monday. The prolonged period of very strong southerly winds in
combination with the Monday afternoon high tide across the
South Coast and Narragansett Bay will lead to elevated water
levels.
Closely stuck to the Stevens Institute guidance and bumped up
values within Narragansett Bay to more closely match this
guidance. There is a wide envelope per the ensemble guidance in
Providence, RI. Astronomical high tides will be around a MLLW
of 4.2 feet during the afternoon. Expecting around a 2.5 to 3.5
ft surge, which will bring MLLW around 7 ft per Stevens
Institute guidance. Though no coastal flooding is currently
anticipated, this will need to be closely monitored in future
forecast updates.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...High Wind Warning from noon today to 7 PM EDT this evening for
CTZ002>004.
MA...High Wind Warning from 3 PM this afternoon to 10 PM EDT this
evening for MAZ013-016>021.
High Wind Warning from 3 PM this afternoon to 7 PM EDT this
evening for MAZ005>007-014-015.
High Wind Warning from noon today to 7 PM EDT this evening for
MAZ004-008>012-026.
High Wind Warning from 4 PM this afternoon to 10 PM EDT this
evening for MAZ022>024.
Wind Advisory from noon today to 8 PM EDT this evening for
MAZ002-003.
RI...High Wind Warning from 1 PM this afternoon to 10 PM EDT this
evening for RIZ003>008.
High Wind Warning from 1 PM this afternoon to 7 PM EDT this
evening for RIZ001-002.
MARINE...Storm Warning from 3 PM this afternoon to 10 PM EDT this
evening for ANZ231-232-251.
Storm Warning from 2 PM this afternoon to 10 PM EDT this
evening for ANZ233-234-250-254-255.
Storm Warning from 4 PM this afternoon to 8 PM EDT this
evening for ANZ230.
Storm Warning from 2 PM this afternoon to 9 PM EDT this
evening for ANZ236.
Storm Warning from noon today to 10 PM EDT this evening for
ANZ235-237-256.
&&
SYNOPSIS...BL/EVT
NEAR TERM...Nocera/BL
SHORT TERM...EVT
LONG TERM...BL
AVIATION...Nocera/BL
MARINE...BL/EVT
TIDES/COASTAL FLOODING...Hazardous weather outlook, Apr 12, 4:23 PM EDT, 11 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 423 PM EDT Sun Apr 12 2020 MAZ007-015-132030- Eastern Essex MA-Suffolk MA- 423 PM EDT Sun Apr 12 2020 ...HIGH WIND WARNING IN EFFECT FROM 3 PM TO 7 PM EDT MONDAY... This Hazardous Weather Outlook is for eastern Massachusetts and northeastern Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ022>024-132030- Barnstable MA-Dukes MA-Nantucket MA- 423 PM EDT Sun Apr 12 2020 ...HIGH WIND WARNING IN EFFECT FROM 4 PM TO 10 PM EDT MONDAY... This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ016-019-132030- Eastern Norfolk MA-Eastern Plymouth MA- 423 PM EDT Sun Apr 12 2020 ...HIGH WIND WARNING IN EFFECT FROM 3 PM TO 10 PM EDT MONDAY... This Hazardous Weather Outlook is for eastern Massachusetts and southeastern Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002>004-MAZ004-008>012-026-132030- Hartford CT-Tolland CT-Windham CT-Northern Worcester MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA-Southern Worcester MA-Northern Middlesex MA- 423 PM EDT Sun Apr 12 2020 ...HIGH WIND WARNING IN EFFECT FROM NOON TO 7 PM EDT MONDAY... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts and western Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ005-006-014-132030- Central Middlesex MA-Western Essex MA-Southeast Middlesex MA- 423 PM EDT Sun Apr 12 2020 ...HIGH WIND WARNING IN EFFECT FROM 3 PM TO 7 PM EDT MONDAY... This Hazardous Weather Outlook is for eastern Massachusetts and northeastern Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ002-003-132030- Western Franklin MA-Eastern Franklin MA- 423 PM EDT Sun Apr 12 2020 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM EDT MONDAY... This Hazardous Weather Outlook is for western Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. RIZ003>008-132030- Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport RI- Block Island RI- 423 PM EDT Sun Apr 12 2020 ...HIGH WIND WARNING IN EFFECT FROM 1 PM TO 10 PM EDT MONDAY... This Hazardous Weather Outlook is for northern Rhode Island and southern Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ013-017-018-020-021-132030- Western Norfolk MA-Northern Bristol MA-Western Plymouth MA- Southern Bristol MA-Southern Plymouth MA- 423 PM EDT Sun Apr 12 2020 ...HIGH WIND WARNING IN EFFECT FROM 3 PM TO 10 PM EDT MONDAY... This Hazardous Weather Outlook is for eastern Massachusetts and southeastern Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. RIZ001-002-132030- Northwest Providence RI-Southeast Providence RI- 423 PM EDT Sun Apr 12 2020 ...HIGH WIND WARNING IN EFFECT FROM 1 PM TO 7 PM EDT MONDAY... This Hazardous Weather Outlook is for northern Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ235-237-256-132030- Rhode Island Sound-Block Island Sound- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 423 PM EDT Sun Apr 12 2020 ...STORM WARNING IN EFFECT FROM NOON TO 10 PM EDT MONDAY... This Hazardous Weather Outlook is for Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ233-234-250-254-255-132030- Vineyard Sound-Buzzards Bay- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 423 PM EDT Sun Apr 12 2020 ...STORM WARNING IN EFFECT FROM 2 PM TO 10 PM EDT MONDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231-232-251-132030- Cape Cod Bay-Nantucket Sound-Massachusetts Bay and Ipswich Bay- 423 PM EDT Sun Apr 12 2020 ...STORM WARNING IN EFFECT FROM 3 PM TO 10 PM EDT MONDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ236-132030- Narragansett Bay- 423 PM EDT Sun Apr 12 2020 ...STORM WARNING IN EFFECT FROM 2 PM TO 9 PM EDT MONDAY... This Hazardous Weather Outlook is for Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-132030- Boston Harbor- 423 PM EDT Sun Apr 12 2020 ...STORM WARNING IN EFFECT FROM 4 PM TO 8 PM EDT MONDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
Nearby
Coastal Flood Statements in Rhode Island, 2020Every coastal flood statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.